# SDR SWIA200922429

- Difficulty date: August 19, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 16,125 hours, 13,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY FLOODLIGHT INOP. (FLT 5815)  RELAMPED EMERGENCY LIGHT.
